# SDR SWIA20205060502

- Difficulty date: April 14, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY DOOR SURROUND STRUCTURE Â€“ LONGERON Â€“ RIGHT SIDE STGR 25, HAS CORROSION BETWEEN FS333 AND FS349   (C-CHECK) RO 5/4/2020   REMOVED AND  INSTALLED ""NEW"" R/H LONGERON LOCATED BETWEEN FS333 - FS364  REF. BOMBARDIER DRWG & CRJ 700 SRM. , PRESSURE CHECK GOOD. COMPLIED WITH SKYWEST TASKCARD.
